• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 4, Pages: 1-7

Original Article

Generalized Fuzzy σ - Algebra and Generalized Fuzzy Measure on Soft Sets


In this paper, we define soft fuzzy De Morgan algebra, soft generalized fuzzy σ algebra and soft generalized fuzzy measure. Related to these definitions, we give some examples, lemmas and interesting results on soft generalized fuzzy measure space.

Keywords: Soft Fuzzy De Morgan Algebra, Soft Fuzzy Measure, Soft Fuzzy σ Algebra


Subscribe now for latest articles and news.